I've had these for a few months, they are flat and do not itch or hurt, the only difference is they are red/pink coloured patches. I also have one on my chest, and one the other side of my neck (just single patches though, not like the 5 here)
I thought maybe allergy, but nothing has changed in my lifestyle. I was taking hayfever tablets (loratadine) in the summer but that did not affect it
It looks like pityriasis versicolor. Pityriasis versicolor is a fungal disease caused by a type of yeast that naturally lives on your skin. When the yeast grows out of control, the skin disease, which appears as a rash, is the result.
The spots may disappear during cool weather and get worse during warm and humid weather and appears as light or dark patches on face or chest which do not tan with exposure to sun.
KOH examination of the skin scrapings may help in confirming the diagnosis. You can apply antifungal shampoo like Nizoral.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.